Translator Disclaimer
2011 The Meyer functions for projective varieties and their application to local signatures for fibered $4$–manifolds
Yusuke Kuno
Algebr. Geom. Topol. 11(1): 145-195 (2011). DOI: 10.2140/agt.2011.11.145

Abstract

We study a secondary invariant, called the Meyer function, on the fundamental group of the complement of the dual variety of a smooth projective variety. This invariant has played an important role when studying the local signatures of fibered 4–manifolds from topological point of view. As an application of our study, we define a local signature for generic nonhyperelliptic fibrations of genus 4 and 5 and compute some examples.

Citation

Download Citation

Yusuke Kuno. "The Meyer functions for projective varieties and their application to local signatures for fibered $4$–manifolds." Algebr. Geom. Topol. 11 (1) 145 - 195, 2011. https://doi.org/10.2140/agt.2011.11.145

Information

Received: 6 May 2010; Revised: 2 October 2010; Accepted: 13 October 2010; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1257.57027
MathSciNet: MR2764039
Digital Object Identifier: 10.2140/agt.2011.11.145

Subjects:
Primary: 14D05, 57N13

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
51 PAGES


SHARE
Vol.11 • No. 1 • 2011
MSP
Back to Top